# SDR UALA2009101903252

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,586 hours, 13,238 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EVAC LIGHT INOP AT DOOR 1RT.  RELAMPED EXTERIOR EVAC LIGHT.
